# SDR SIMA20190216002

- Difficulty date: February 16, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 36,234 hours, 31,464 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 10487
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LG AIR GROUND FAIL IN AIR RETURN TO GATE. REMOVED & REPLACED LEFT MAIN GEAR FWD WOW PROXIMITY SWITCH, AND NOSE LANDING GEAR WOW PROXIMITY SWITCH IAW AMM 32-63-01. ACCOMPLISHED AMM LANDING GEAR PROX SWITCH ADJ/TEST IAW AMM 32-63-05, ACCOMPLISHED EXTENSION/ RETRACTION ADJ/TEST 4 CYCLES IAW AMM 32-30-00, OK FOR SERVICE.
